On the condition number of Vandermonde matrices with pairs of nearly-colliding nodes (Jul, 10.1007/s11075-020-00974-x, 2020)

Autor(en): Kunis, Stefan 
Nagel, Dominik
Stichwörter: Mathematics; Mathematics, Applied
Erscheinungsdatum: 2021
Herausgeber: SPRINGER
Journal: NUMERICAL ALGORITHMS
Volumen: 87
Ausgabe: 1
Startseite: 497
Zusammenfassung: 
Figure 2 image is correctly presented in this paper.
ISSN: 10171398
DOI: 10.1007/s11075-020-01015-3

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 22, 2024

Google ScholarTM

Check

Altmetric